International Journal of Modern Nonlinear Theory and Application

International Journal of Modern Nonlinear Theory and Application

ISSN Print: 2167-9479
ISSN Online: 2167-9487
www.scirp.org/journal/ijmnta
E-mail: ijmnta@scirp.org
"Conventional and Added-Order Proportional Nonlinear Integral Observers"
written by Baishun Liu, Xiangqian Luo, Jianhui Li,
published by International Journal of Modern Nonlinear Theory and Application, Vol.3 No.5, 2014
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top